# SDR 2000ZZZX33

- Difficulty date: December 16, 1999
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N9996M
- Make and model: Cessna 207A
- Aircraft serial: 207600779
- System (JASC): 6113 · Propeller Spinner Section
- Part: Spinner
- Part number: 1250909K201
- Condition: Separated
- Location: Propeller
- Stage of operation: CR
- Nature of condition: D
- Precautionary procedure: O

## Discrepancy

DURING CRUISE FLIGHT, SPINNER SEPARATED FROM AIRCRAFT.  INSPECTION REVEALED SPINNER CRACKED MIDWAY BETWEEN BACKING PLATE AND FORWARD SUPPORT.
